# SDR 2006UALA02114

- Difficulty date: October 29, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 22,012 hours, 5,933 cycles
- Engine: Pwa PW4052
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

EICAS MESSAGE R GEN DRIVE DISPLAYED.  GEN DRIVE LIGHT ILLUM.  GEN DRIVE  DISCONNECTED.  DISCONNECTED SUCCESSFULLY. REPLACED RIGHT ENGINE IDG, OPERATIONAL CHECK . OK FOR RETURN TO SERVICE.
